TETRACYCLINE STAINING – A CASE REPORT


Adyani Md Redzuan

Abstract


ABSTRACT

Tetracycline has been as an antibiotic since 1950s. One of its adverse effects is teeth discoloration. Restorative treatments could be performed to improve the esthetic of the patient. These include external bleaching, veneer and crown restorations. In this case report, veneer restoration was performed with minimal preparation to improve the esthetic.

Keywords: Tetracycline, teeth discoloration, restorative, veneer


| PDF |


About this article

Title

TETRACYCLINE STAINING – A CASE REPORT

Date

01-01-2017

Additional Links

Manuscript Submission

Journal

Innovare Journal of Health Sciences
Vol 5 Issue 1 2017 (January-February) Page: 1-2

Online ISSN

2347-5536

Statistics

52 Views | 71 Downloads

Authors & Affiliations

Adyani Md Redzuan
Universiti Kebangsaan Malaysia
Malaysia


Refbacks

  • There are currently no refbacks.